# SDR 01FDEA00437

- Difficulty date: June 12, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA38553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP LBL 20, BS 1790 TO 1964 HAS CORROSION TOP, BOTTOM AND AROUND SCREW HOLES OF TIE DOWN TRACK.  REMOVED AND REPLACED SEAT TRACK PER IAW SRM 51-31-01.
